Doctor insights on:
Why Does Lisinopril Cause A Cough
Why does zestril (lisinopril) sometimes cause coughing? Would the cough be constant or intermittent?
ACE inhibition.: There is an enzyme in your lungs called angiotensin converting enzyme. It is inhibited by zestril (lisinopril). As a result there is a local accumulation of products (possibly kinins, substance p and thromboxane) that triggers cough. The cough is intermittent and nonproductive - some describe a tickle like cough. ...Read moreSee 2 more doctor answers
I take 5mg of lisinopril daily for high blood pressure....It causes a nagging cough. Other meds have failed ....Any way to get rid of the cough?
Cough attacks w/ sob during day.Sob & cough attacks after exercise.Zestoretic (lisinopril and hydrocholorthiazide) never caused this side effect before since starting in june. Cause?
Many causes: There are many possible causes of shortness of breath and coughing with exercise. Consult your primary care practitioner for advice. Why are you on zestoretic (lisinopril and hydrocholorthiazide)? The problem requiring zestoretic (lisinopril and hydrocholorthiazide) may be related to these symptoms. If the symptoms are confusing, you may benefit from an exercise test with pulmonary function testing to determine what changes during exercise. ...Read more
Lisinopril causes dry cough, norvasc (amlodipine) severe edema legs currently on losartan but think it's causing GI issues what are thoughts on next move ?
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
Urg:constant cough spasms mildly s.O.B & slight wheeze when breathing afterwards zestoretic (lisinopril and hydrocholorthiazide) using since june cause? Hist: pcos htn 17 yrs old
Stop the ACEI (zest): Acei cause a buildup in bradykinin levels in the body. This chemical can elicit a dry persistent cough in 10% of patients. Would consider an alternative choice for med. Make sure secondary causes of hypertension have been ruled out as well. ...Read moreSee 1 more doctor answer
Few days: Give it a week.Get a more detailed answer ›
I got a dry cough from taking lisinopril 20mg. How long will it take for this drug to get out of my body from the time I last took it?
ACE cough: Your annoying dry cough happens in about 20% of people that take an Ace inhibitor. Lisinopril has a half life of about 12hrs and it takes roughly 5 half lives for a drug to completely clear you system so 60 hours. However, he level of lisinopril should drop below the cough threshold much before that. The cough is usually a class effect so you will likely get it from all other Ace's. ...Read more
- Talk to a doctor live online for free
- Does lisinopril cause dry tickle cough?
- Lisinopril cough cause
- Why does sinusitis cause cough?
- Ask a doctor a question free online
- Does lisinopril cause dizziness?
- Does lisinopril make you cough?
- Does lisinopril cause kidney damage?
- Does lisinopril cause canker sores?
- Talk to an otolaryngologist online